# SDR QXEA9600012

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813PH
- Make and model: Dhav DHC8102
- Aircraft serial: 32
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Part number: 82410162007
- Condition: Malfunctioned
- Location: Cabin
- Component: Dhav
- Stage of operation: CL
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - ON CLIMBOUT, WHEN GEAR IS RAISED CABIN EMER LIGHTS FLICKER.  CONTROL BOX AND BATTERY PACKS PS3 AND PS4 REPLACED. EMER LIGHTS OPS CHECKED GOOD AND AIRCRAFT RETURNED TO SERVICE.
